MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX PERIPHERAL COIL SYSTEM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX PERIPHERAL COIL SYSTEM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-781434
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
Unable to thread into catheter after multiple attempts by competent rad techs and physicians in a very critical, bleeding pt.Attempted with two catheters of this size.Six different coils attempted with malfunction.Another product used to stabilized the pt.Two coils successfully used.

Brand Name
AZUR CX PERIPHERAL COIL SYSTEM
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
MDR Report Key9219304
Report NumberMW5090533
Device Sequence Number16242718
Product Code KRD
UDI-Device Identifier00810170018374
UDI-Public00810170018374
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/01/2019
4 Devices were Involved in the Event: 1   2   3   4  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number45-781434
Device Catalogue Number45-781434
Device Lot Number161214LC8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient Weight68